Mathematical Research Letters

Volume 20 (2013)

Number 2

Taut sutured manifolds and twisted homology

Pages: 289 – 303

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n2.a7

Authors

Stefan Friedl (Mathematisches Institut, Universität zu Köln, Germany)

Taehee Kim (Department of Mathematics, Konkuk University, Seoul, Korea)

Abstract

We give a necessary and sufficient criterion for a sutured manifold $(M, \gamma)$ to be taut in terms of the twisted homology of the pair $(M,R_{–})$.

Keywords

sutured manifold, twisted homology

2010 Mathematics Subject Classification

57M27

Full Text (PDF format)